Alert archive / Colorado / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 68, NWS Pueblo, CO

June 17, 2004Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 17, 2004, 7:21 PM MDT for Baca County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2004, 7:21 PM MDT (01:21 UTC)
Expired
Jun 17, 2004, 8:15 PM MDT
In force
54 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:45 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2004-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2004-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 180121
SVRPUB
COC009-180215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
715 PM MDT THU JUN 17 2004

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BACA COUNTY IN SOUTHEAST COLORADO

* UNTIL 815 PM MDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL...AND DESTRUCTIVE WINDS OVER 70 MPH.  THIS LINE EXTENDED 
  FROM EXTREME NORTHEAST BACA COUNTY TO THE CAMPO AREA OF SOUTH     
  CENTRAL BACA COUNTY...AND WAS MOVING EAST AT 40 MPH.

* SOME LOCATIONS AFFECTED WILL BE...
  WALSH...CAMPO...AND RURAL AREAS OF EASTERN AND SOUTHERN BACA 
  COUNTY.

THERE HAS BEEN A LONG HISTORY OF VERY LARGE DAMAGING HAIL.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. THIS IS A
DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND PRODUCE A
TORNADO WITH LITTLE WARNING GET IN A STURDY STRUCTURE AWAY FROM
WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN
OFFER THE BEST PROTECTION.

LAT...LON 3763 10213 3751 10211 3750 10091 3777 10092

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:41 PM MDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jun 17, 1:41 PM MDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
141 PM MDT THU JUN 17 2004

.SHORT TERM...
(TONIGHT AND FRIDAY)

...SVR WX AND LOCALLY HEAVY RAIN POSSIBLE ACROSS SERN CO THIS EVE...
...ISOLD DRY TSTMS CONTDVD/SAN LUIS VALLEY THIS EVE...

CURRENTLY...WATER VAPOR AND RUC MODEL UPPER AIR ANALYSES SHOWING
WEAK EMBEDDED SHORTWAVE TROUGHS IN THE SWLY FLOW OVER THE UT AND
HEADING EWD.  SFC ANALYSIS HAS CONVERGENT ZONE FROM THE FOOTHILLS
WEST OF KCOS TO KPUB TO ERN LAS ANIMAS CO.  SERN CO IS STILL
RECOVERING FROM THE WIDESPREAD ST/SC...BUT HAS BURNED OFF QUICKER
THAN YDA.  LAPS SOUNDING DATA OVER KPUB HAS A CAP AROUND 650MB...SO
IT WILL TAKE LOWER/MID 80S TEMPS TO BREAK THE CAP FOR SFC BASED
TSTMS TO GO UP.  HOWEVER...SHRA/TSRA ARE ALREADY BREAKING OUT
ACROSS THE CNTRL MTS.  CU/TCU ALREADY DEVELOPING OVER THE SERN CO
MTS...WHICH COULD BECOME TSTMS ALONG I-25 AND REALIZE HIGHER
THETA/CAPE AIR.  LAPS PLAN VIEW DATA HAS SFC COMPUTED CAPE VALUES
OF 1K-3K J/KG WITH LIFTED INDICES OF -4C TO -8C ACROSS THE SERN CO
MTS AND PLAINS. SUFFICIENT 0-6KM SHEAR IS IN PLACE WITH VALUES OF 30-
45KTS TO SUPPORT SUPERCELL TSTMS.

TNGT...ETA MODEL HAS A H3-H2 POT VORTICITY LOBE MOVING THROUGH CO
THIS EVE AND THEN INTO THE CNTRL PLAINS.  THIS SHOULD BE ENOUGH
IMPLIED SYNOPTIC ASCENT TO CONTINUE TRIGGERING SHRA/TSRA ACROSS
THE SERN CO MTS/PLAINS THIS EVE.  PLEASE READ SPC DAY 1 OUTLOOK
AND SWOMCD FOR SEVERE DISCUSSION.  ANY SCT-NUM SHRA/TSRA ACROSS
ERN CO SHOULD EVOLVE INTO AN MCS ACROSS EXTREME ERN CO AND WRN KS
LATER TNGT.  RELATIVELY HIGH OCTANE FUEL SHOULD BE IN PLACE FOR
HP SUPERCELLS WITH SFC/PBL DEW POINTS IN THE 50S-LOWER 60S AND H7-
H5 SPECIFIC HUMIDITY VALUES OF 5-6 G/KG. ALSO...GEORGES K-INDICES
OF 35-45C SUPPORT THE POTENTIAL FOR HEAVY RAIN ACROSS SERN CO.
STORM MOTION SHOULD BE 240@20-30KTS...SO ANY SIGNIFICANT HEAVY RAIN
EVENT WILL NEED TO COME FROM A STATIONARY (HP) SUPERCELL ON A
BOUNDARY...CELL TRAINING OR MERGERS.  ST/SC WILL PROBABLY MOVE OR
FORM ACROSS SERN CO MTS/PLAINS LATER TNGT INTO FRI AM.  FOR ANY FIRE
WEATHER CONCERNS...THE ERN SAN JUAN MTS AND SAN LUIS VALLEY ARE STILL
IN A REGIME OF HAINES 5/6...EVE HUMIDITY LEVELS OF 10-20%...SFC WINDS
15-20KTS WITH GUSTS AROUND 30KTS...AND THE POTENTIAL FOR DRY
TSTMS.

FRI...ST/SC SHOULD BE ACROSS SERN CO MTS/PLAINS SHOULD BURN OFF
AGAIN BY LATE FRI AM/EARLY AFTN.  FRI SHOULD KIND OF A REPEAT
PERFORMANCE OF TDA AND WED.  MOISTURE/INSTABILITY SHOULD BE IN
PLACE FOR SHRA/TSRA ACROSS THE CNTRL AND SERN CO MTS AND PLAINS.
ERN SAN JUAN MTS AND SAN LUIS VALLEY MAY ONCE AGAIN SEE BREEZY
CONDITIONS...ISOLATED DRY TSTMS...DAYTIME HUMIDITY LEVELS OF 10-
20%...AND HAINES VALUES 5/6.  WILL PROBABLY SEE THE POTENTIAL FOR
SVR WEATHER AGAIN ALONG AND EAST OF I-25...BUT WILL LET THE MIDNIGHT
SHIFT RE-ASSES THE SFC DATA FOR TOMORROW.

.LONG TERM...
(SATURDAY THRU THURSDAY)

SIGNS FOR THE WX PATTERN TO NOT CHANGE MUCH FOR THE WEEKEND INTO
NEXT WEEK.

SAT THROUGH THU...PERSISTENCE IS PROBABLY THE BEST FORECAST TOOL
WITH THE POTENTIAL FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS
AND DAY-TO-DAY NOCTURNAL MCS/S ACROSS ERN CO/WRN KS.  THIS WILL
CONTINUE TO PROMOTE LOW LEVEL BOUNDARIES MOVING IN AND OUT OF ERN
CO. THE ERN SAN JUAN MTS AND SAN LUIS VALLEY WILL HAVE THE LOWEST
POTENTIAL FOR SHRA/TSRA EACH DAY. WHERE THE SFC BOUNDARY LIES EACH
DAY WILL BE CRITICAL FOR SHRA/TSRA DEVELOPMENT FROM DAY-TO-DAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

METZE
Hazardous weather outlook, Jun 17, 6:50 AM MDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
650 AM MDT THU JUN 17 2004

COZ058>089-093>099-181300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
650 AM MDT THU JUN 17 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ONCE AGAIN BE POSSIBLE ACROSS THE SOUTHEAST
COLORADO PLAINS THIS AFTERNOON AND EVENING. BASED ON CURRENT
COMPUTER MODEL PROJECTIONS...ALL AREAS OF THE SOUTHEAST COLORADO
PLAINS HAS A CHANCE AT SEVERE THUNDERSTORM ACTIVITY TODAY. THE BEST
CHANCE...HOWEVER...WILL BE ACROSS THE FAR SOUTHEAST COLORADO
PLAINS...GENERALLY SOUTH AND EAST OF A LINE FROM KIM TO LAMAR...AS A
WEATHER BOUNDARY IS FORECAST TO MOVE ACROSS THIS REGION LATER THIS
AFTERNOON.

SEVERE THUNDERSTORM ACTIVITY MAY ALSO BE ENHANCED ACROSS THE PALMER
DIVIDE THIS AFTERNOON. HOWEVER...LOW CLOUDS MAY INHIBIT HEATING
ACROSS THIS REGION.

ACROSS THE REMAINDER OF THE PLAINS...SUFFICIENT INSTABILITY AND
SHEAR SHOULD BE IN PLACE FOR A FEW SUPERCELL THUNDERSTORMS CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

OVER THE MOUNTAINS...ONLY ISOLATED THUNDERSTORMS ACTIVITY IS
ANTICIPATED. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FAVORABLE WEATHER PATTERN FOR AFTERNOON AND EVENING THUNDERSTORM
ACTIVITY WILL CONTINUE ACROSS THE AREA THROUGH EARLY NEXT WEEK.
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY...ALONG
WITH THE POTENTIAL FOR A FEW SEVERE STORMS...CAPABLE OF PRODUCING
LARGE HAIL AND STRONG WINDS. THE BEST CHANCES OF SEVERE WEATHER WILL
REMAIN ACROSS THE EASTERN PLAINS OF COLORADO BOTH FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY AFTER 200 PM ACROSS SOUTHEAST COLORADO.

HODANISH/MW

In the hours before

Local storm report, Jun 17, 6:28 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.50 INCH        PUEBLO             CO   TRAINED SPOTTER

&&

METZE
Local storm report, Jun 17, 6:34 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             10 N SPRINGFIELD        37.55N 102.62W
06/17/2004  1.75 INCH        BACA               CO   TRAINED SPOTTER

&&

METZE
Local storm report, Jun 17, 6:37 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   AMATEUR RADIO

0630 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.75 INCH        PUEBLO             CO   AMATEUR RADIO

&&

METZE
Local storm report, Jun 17, 6:47 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
647 PM MDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             6 S TWO BUTTES          37.47N 102.40W
06/17/2004  0.88 INCH        BACA               CO   TRAINED SPOTTER

&&

METZE
Local storm report, Jun 17, 7:07 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             3 SW COLORADO SPRINGS   38.83N 104.80W
06/17/2004  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0250 PM     HAIL             3 SW COLORADO SPRINGS   38.83N 104.80W
06/17/2004  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0250 PM     HAIL             3 SW COLORADO SPRINGS   38.83N 104.80W
06/17/2004  0.25 INCH        EL PASO            CO   AMATEUR RADIO

0357 PM     HAIL             4 S PUEBLO WEST         38.29N 104.72W
06/17/2004  1.00 INCH        PUEBLO             CO   PUBLIC

0446 PM     HAIL             2 NW PUEBLO             38.32N 104.65W
06/17/2004  0.75 INCH        PUEBLO             CO   AMATEUR RADIO

0500 PM     HAIL             3 NE PUEBLO             38.33N 104.58W
06/17/2004  1.50 INCH        PUEBLO             CO   LAW ENFORCEMENT

0600 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/17/2004  1.50 INCH        PUEBLO             CO   NWS EMPLOYEE

            NUMEROUS REPORTS OF QUARTER TO PING PONG BALL SIZED HAIL.

0617 PM     HAIL             COLORADO SPRINGS        38.86N 104.76W
06/17/2004  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

0620 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   AMATEUR RADIO

0620 PM     HAIL             COLORADO SPRINGS        38.86N 104.76W
06/17/2004  1.00 INCH        EL PASO            CO   AMATEUR RADIO

0621 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

0623 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   AMATEUR RADIO

0627 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.50 INCH        PUEBLO             CO   TRAINED SPOTTER

0630 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.75 INCH        PUEBLO             CO   AMATEUR RADIO

0632 PM     HAIL             10 N SPRINGFIELD        37.55N 102.62W
06/17/2004  1.75 INCH        BACA               CO   TRAINED SPOTTER

0645 PM     HAIL             6 S TWO BUTTES          37.47N 102.40W
06/17/2004  0.88 INCH        BACA               CO   TRAINED SPOTTER

&&

METZE
Local storm report, Jun 17, 7:21 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT THU JUN 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             3 SW COLORADO SPRINGS   38.83N 104.80W
06/17/2004  0.25 INCH        EL PASO            CO   AMATEUR RADIO

0250 PM     HAIL             3 SW COLORADO SPRINGS   38.83N 104.80W
06/17/2004  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0250 PM     HAIL             3 SW COLORADO SPRINGS   38.83N 104.80W
06/17/2004  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0357 PM     HAIL             4 S PUEBLO WEST         38.29N 104.72W
06/17/2004  1.00 INCH        PUEBLO             CO   PUBLIC

0446 PM     HAIL             2 NW PUEBLO             38.32N 104.65W
06/17/2004  0.75 INCH        PUEBLO             CO   AMATEUR RADIO

0500 PM     HAIL             3 NE PUEBLO             38.33N 104.58W
06/17/2004  1.50 INCH        PUEBLO             CO   LAW ENFORCEMENT

0540 PM     HAIL             LAS ANIMAS              38.07N 103.23W
06/17/2004  1.75 INCH        BENT               CO   TRAINED SPOTTER

0600 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/17/2004  1.50 INCH        PUEBLO             CO   NWS EMPLOYEE

            NUMEROUS REPORTS OF QUARTER TO PING PONG BALL SIZED HAIL.

0617 PM     HAIL             COLORADO SPRINGS        38.86N 104.76W
06/17/2004  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

0620 PM     HAIL             COLORADO SPRINGS        38.86N 104.76W
06/17/2004  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

0620 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   AMATEUR RADIO

0620 PM     HAIL             10 NNW SPRINGFIELD      37.54N 102.69W
06/17/2004  1.00 INCH        BACA               CO   TRAINED SPOTTER

0620 PM     HAIL             COLORADO SPRINGS        38.86N 104.76W
06/17/2004  1.00 INCH        EL PASO            CO   AMATEUR RADIO

0621 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

0623 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.00 INCH        PUEBLO             CO   AMATEUR RADIO

0627 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.50 INCH        PUEBLO             CO   TRAINED SPOTTER

0630 PM     HAIL             PUEBLO                  38.30N 104.62W
06/17/2004  1.75 INCH        PUEBLO             CO   AMATEUR RADIO

0632 PM     HAIL             10 N SPRINGFIELD        37.55N 102.62W
06/17/2004  1.75 INCH        BACA               CO   TRAINED SPOTTER

0632 PM     HAIL             10 N SPRINGFIELD        37.55N 102.62W
06/17/2004  1.75 INCH        BACA               CO   TRAINED SPOTTER

0635 PM     HAIL             25 S LAMAR              37.72N 102.62W
06/17/2004  0.75 INCH        PROWERS            CO   TRAINED SPOTTER

0645 PM     HAIL             6 S TWO BUTTES          37.47N 102.40W
06/17/2004  0.88 INCH        BACA               CO   TRAINED SPOTTER

0654 PM     HAIL             28 SSE LAMAR            37.71N 102.42W
06/17/2004  1.75 INCH        PROWERS            CO   AMATEUR RADIO

0654 PM     HAIL             14 ENE TWO BUTTES       37.64N 102.16W
06/17/2004  1.00 INCH        BACA               CO   AMATEUR RADIO

&&

METZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:11 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers64 min
Jun 17, 6:16 PM MDTSevere Thunderstorm WarningPUBEl Paso59 min
Jun 17, 6:40 PM MDTSevere Thunderstorm WarningPUBPueblo65 min
Jun 17, 7:23 PM MDTSevere Thunderstorm WarningPUBBaca52 min
Jun 18, 3:34 PM MDTSevere Thunderstorm WarningPUBLas Animas56 min
Jun 18, 5:52 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.